Napredna pretraga

Pregled bibliografske jedinice broj: 593193

Application of Bošković’s Geometric Adjustment Method on Five Meridian Degrees


Triplat Horvat, Martina; Lapaine, Miljenko; Tutić, Dražen
Application of Bošković’s Geometric Adjustment Method on Five Meridian Degrees // KoG : znanstveno-stručni časopis Hrvatskog društva za konstruktivnu geometriju i kompjutorsku grafiku, 15 (2011), 67-74 (podatak o recenziji nije dostupan, članak, stručni)


Naslov
Application of Bošković’s Geometric Adjustment Method on Five Meridian Degrees

Autori
Triplat Horvat, Martina ; Lapaine, Miljenko ; Tutić, Dražen

Izvornik
KoG : znanstveno-stručni časopis Hrvatskog društva za konstruktivnu geometriju i kompjutorsku grafiku (1331-1611) 15 (2011); 67-74

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, stručni

Ključne riječi
Ruđer Bošković; geometric adjustment method

Sažetak
In this paper, the first method of adjustment, proposed by Josip Ruđer Bošković, is described in detail, on the example on five meridian degrees. Bošković sets three conditions on the data of the lengths of the meridian degrees to calculate corrections that would fix all degrees in order to get a better estimate of true values. The conditions that have to be satisfied are explained by geometric method which Bošković described in all his studies. For the purpose of this paper, in the process of computing these five meridian degrees, data from Bošković original book have been used. Geometric solution, described by Bošković himself, is not easy to understand at first, as this is noted by other authors who have studied Bošković’s method as well. Hence, geometric description of the Bošković’s method is shown in analytical form as well.

Izvorni jezik
Engleski

Znanstvena područja
Geodezija



POVEZANOST RADA


Projekt / tema
007-0071588-1593 - Kartografija Jadrana (Miljenko Lapaine, )

Ustanove
Geodetski fakultet, Zagreb

Uključenost u ostale bibliografske baze podataka:


  • MathSciNet
  • Zentrallblatt für Mathematik/Mathematical Abstracts
  • Mathematical Reviews